Home Question and Answer Weight Loss Tips Common Sense To Lose Weight Weight Loss Recipes
 Lose Weight > Question and Answer > Nutrition Dieting > multivitamin + multiminerals

multivitamin + multiminerals

8/17 8:50:40

Question
After lunch I daily take a multivitamin + multimineral tablet, . When I take it, for a few minutes I feel my heart shrinking & heaviness. Why?

Answer
Unfortunately, I don't understand what you are saying that you are feeling and am not able to answer why. However, if you are taking a multi that makes you feel badly shortly after, it is a good idea to discontinue taking it. Other options include chewable or liquid form of multi-vitamin/mineral.

I hope this helps!

Please take a moment to rate this answer. Since we are volunteers, our only source of recognition comes in the form of ratings.
  1. Prev:
  2. Next:
Related Articles
DON'T MISS
weight gain/loss
Foods With Iron It It
Sweetener
anthocyanins
Cant stop eating
Lack Of Energy
problems with digestive system
Questions about protein deficiency
Tired of being HUNGRY!!!
Omega-3s in canola oil and trans-fats

Copyright © slim.sundhed.cc Lose Weight All Rights Reserved